# SDR QO12003F00000

- Difficulty date: June 24, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: SUZCF
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26283
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: W46702520
- Condition: Misrouted
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ROUTINE MAINT WORK REVEALED THAT A/C HAD BEEN OPERATING WITH A WIRE ROUTING DEVIATING WIRE ROUTING REQUIRED BY SB.  ON E1-3 ELECTRONIC SHELF, WIRE W467-025-20 HAD NOT BEEN REROUTED TO  D8937J CONNECTOR AS INSTRUCTED BY SB 737-27A1206, FIG 5, FLAGNOTE 9.  DETECTED DEFECT AFTER  YAW DAMPER SERVO TEST FAILED.  AS A RESULT OF THE FAULTY WIRE ROUTING, YAW DAMPER COUPLER ONCE MORE FAILED DURING TESTING.  INSP OF E1-3 ELECTRONIC SHELF REVEALED 3 RADIO ALTIMETER INTER FACE WIRES; W011-2014-22R, W011-2015-22B AND W011-8725-24 MISSING.  SB FIGURE 20 INTRODUCED THESE WIRES AS A PART OF WIRE CHANGE FOR THE RUDDER SYSTEM IMPROVEMENT SB, RULED BY AD.  WITH RADIO ALTIMETER INTERFACE MISSING,  RECTIFIED CONDITION.
